Աստղաֆիզիկա =Астрофизика =Astrophysics

Новый метод численного решения нестационарных задач теории переноса излучения

Грачев, С. И. (2001) Новый метод численного решения нестационарных задач теории переноса излучения. Աստղաֆիզիկա, 44 (4). pp. 619-632. ISSN 0571-1712

[img]
Preview
PDF
Download (2222Kb) | Preview
    Item Type: Article
    Additional Information: New method for numerical solution of nonstationary radiative transfer problems.
    Uncontrolled Keywords: Grachev S. I.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 26 Jun 2013 14:15
    Last Modified: 26 Jun 2013 14:15
    URI: http://astro.asj-oa.am/id/eprint/878

    Actions (login required)

    View Item